# SDR VNAA2024110511103

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 46,495 hours, 35,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT DURING FLIGHT. TURNED OFF UNNECESSARY LIGHTING, SMELL DISSIPATED. / INVESTIGATED SMOKE SMELL IN COCKPIT IAW CRJ 700 FIM 21-21-00-810-806. COULD NOT REPLICATE. FOUND DIRTY FLIGHT COMPARTMENT DISPLAY COOLING AIR FILTER.  REMOVED AND REPLACED FILTER IAW CRJ 700 AMM 21-24-10-000/400-801.
